# SDR SWAA2014042527371

- Difficulty date: April 23, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 57,403 hours, 46,118 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 6546451
- Part serial: MA19666
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLIGHT SPOILER PANEL HAS DELAMINATION.  R & R SPOILER ASSEMBLY IAW MM.
